Original Comment:

AnonymousNo SubjectMay 12th, 2008Rating: 6.5556
Has any one had problems with frequent urination??? I've had this problem and its getting worse. my family physican thinks it could be the Benicar. I also have trouble sleeping at night.
Rate This Comment:

Replies:

lcgNo SubjectDecember 2nd, 2005
Have been on this medication 4 days and am experiencing frequent urination, but I had a tendency to retain water around my ankles and now I am see that reduces....can tell if that is the cause. Have noticed I have not had the daily headaches. BP down significantly as well. Will continue to see if there are any notable changes since starting the Benicar.
Dan9/21/03 commentDecember 3rd, 2005
I have been taking Benicar (20mg) for about 3 months with frequent urination as well. I also experience considerable numbness in my arms and face, reaction to sun and bright light that includes dizziness and some temporary blurred vision. I also experience dizziness when standing up after being seated.
AnonymousNo SubjectDecember 3rd, 2005
If you are on Benicar with an HCT component, ask your doctor about taking just Benicar. The HCT can cause frequent urination

Add a Reply:
Name (optional):
Email (optional):
Subject (optional):
Comments: